mental-health-icon
Extreme Drowsiness
I have been taking Anti-Depressants and Arip since the last 8 months. Have complained to the doctor that at times I feel very drowsy and sleep more than 14 hours a day. Maybe it is due to the intake of these drugs. But the doctor refuses to change the medication saying that my mood is low. What should I do?
66 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Chetan Vispute
Psychiatrist 8 yrs exp Navi Mumbai
Take medications at a fixed time. Prefer to take night medication between 9-10 pm. Preferably shift the dosage to night dose to minimise sedation during daytime. Discuss with Psychiatrist regarding optimization of dosage to avoid medication. Take care. Hope my advise helps you...
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO

This question featured in :

Extreme drowsiness and fatigue
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.